Perfumes y Fragancias | dePerfumes.com
http://foro.deperfumes.com/

Severe skin problems on face after Propecia
http://foro.deperfumes.com/otros-temas-salud/severe-skin-problems-face-after-propecia-t10550.html
Página 1 de 1

Autor:  kesizewi [ Jue Abr 12, 2018 11:46 am ]
Asunto:  Severe skin problems on face after Propecia

HI,

I started taking Propecia mid-2007 but started to get skin rashes on my face so I stopped taking it. In mid-2008, I decided to try Propecia one more time because I was experiencing alot of hair loss. I started to get the skin rashes again so I completely stopped taking Propecia and decided that it was just not for me. A month after that and till today, the skin on my face has become very dry, it has started to scar alot for no reason and so many fine lines have started to form. I don't know what is going on but my face looks so ugly right now and I don't know how to stop all the scarring. Has anyone else experienced this problem and do you know what is going on?

Please help.

I didn't find the right solution from the Internet.

References:
http://www.propeciahelp.com/forum/viewt ... =25&t=2112
Digital advertising service

Thanks!

Página 1 de 1 Todos los horarios son UTC
Powered by phpBB® Forum Software © phpBB Group
http://www.phpbb.com/